Non-zero-sum stochastic games with recursive utilities of risk-sensitive players
Applicationes Mathematicae, Tome 50 (2023) no. 2, pp. 107-121
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Recursive utilities constructed by conditional entropic risk measures have recently been considered in various stochastic models and their applications, e.g., in economic dynamics. We study countable state discounted stochastic games played by risk-sensitive players. More precisely, we assume that the players evaluate their payoffs in a recursive way with the aid of the certainty equivalent of an exponential utility function. Under typical continuity and compactness conditions we prove that a stationary Nash equilibrium exists.
Keywords:
recursive utilities constructed conditional entropic risk measures have recently considered various stochastic models their applications economic dynamics study countable state discounted stochastic games played risk sensitive players precisely assume players evaluate their payoffs recursive aid certainty equivalent exponential utility function under typical continuity compactness conditions prove stationary nash equilibrium exists
Affiliations des auteurs :
Łukasz Balbus 1 ; Anna Jaśkiewicz 2 ; Andrzej S. Nowak 3
@article{10_4064_am2498_1_2024,
author = {{\L}ukasz Balbus and Anna Ja\'skiewicz and Andrzej S. Nowak},
title = {Non-zero-sum stochastic games with recursive utilities of risk-sensitive players},
journal = {Applicationes Mathematicae},
pages = {107--121},
year = {2023},
volume = {50},
number = {2},
doi = {10.4064/am2498-1-2024},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am2498-1-2024/}
}
TY - JOUR AU - Łukasz Balbus AU - Anna Jaśkiewicz AU - Andrzej S. Nowak TI - Non-zero-sum stochastic games with recursive utilities of risk-sensitive players JO - Applicationes Mathematicae PY - 2023 SP - 107 EP - 121 VL - 50 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/am2498-1-2024/ DO - 10.4064/am2498-1-2024 LA - en ID - 10_4064_am2498_1_2024 ER -
%0 Journal Article %A Łukasz Balbus %A Anna Jaśkiewicz %A Andrzej S. Nowak %T Non-zero-sum stochastic games with recursive utilities of risk-sensitive players %J Applicationes Mathematicae %D 2023 %P 107-121 %V 50 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/am2498-1-2024/ %R 10.4064/am2498-1-2024 %G en %F 10_4064_am2498_1_2024
Łukasz Balbus; Anna Jaśkiewicz; Andrzej S. Nowak. Non-zero-sum stochastic games with recursive utilities of risk-sensitive players. Applicationes Mathematicae, Tome 50 (2023) no. 2, pp. 107-121. doi: 10.4064/am2498-1-2024
Cité par Sources :